I'm a twenty-year old female with very mild hypothyroidism (although I haven't been on medication for a few months).
I'm not on any other medication or oral contraceptives. Recently I have been taking a mild antihistamine, however.
I've been having episodes of light-headedness and dizziness that happen a few times per day (up to seven episodes) and last a couple seconds.They haven't been severe enough for me to completely pass out or K.O. I do however stumble around and the best way to describe it is to say that a blackout for a split-second. Its kind of like I'm EXTREMELY drunk for a this time.
I am not malnourished. I eat quite healthy, although I do over-eat. Also, I haven't been taking my thyroid meds for over eight months- these episodes have only been happening for about three weeks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.